# SDR DALA2024041104307

- Difficulty date: April 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0287018) CORROSION ON FLOOR BEAM AT WL-208, STA-947.5, RBL-53. REMOVED DAMAGE FLANGE OF THE UPPER CHORD OF THE FLOOR BEAM PER B737 SRM 57-70-51-2R-5 STEP 4 (C) AT STA 947.5 RBL 39 - RBL 60 AND REPLACED WITH NEW T-CHORD ITEM # BAC1508-101045#7075T6511 IAW B737 SRM 53-70-51-2R-5.
